Revista Matemática Iberoamericana


Full-Text PDF (205 KB) | Metadata | Table of Contents | RMI summary
Volume 26, Issue 2, 2010, pp. 591–610
DOI: 10.4171/RMI/610

Published online: 2010-08-31

End-point estimates and multi-parameter paraproducts on higher dimensional tori

John T. Workman[1]

(1) Alexandria, USA

Analogues of multi-parameter multiplier operators on $\mathbb{R}^d$ are defined on the torus $\mathbb{T}^d$. It is shown that these operators satisfy the classical Coifman-Meyer theorem. In addition, $L(\log L)^n$ end-point estimates are proved.

Keywords: Paraproduct, polydisc

Workman John: End-point estimates and multi-parameter paraproducts on higher dimensional tori. Rev. Mat. Iberoamericana 26 (2010), 591-610. doi: 10.4171/RMI/610